# SDR QXEA2015031900150

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 33,161 hours, 34,545 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 3280
- Condition: Malfunctioned
- Location: De Ice Sys
- Part time: 15,850 hours, 16,960 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEICE PRESSURE CAUTION ADVISORY LIGHT ILLUMINATED DURING DAILY CHECKS FL250, SAT -30 DEG CELCIUS.  NORMAL PRESSURE INDICATED BUT INNER WING BOOT LIGHT DID NOT COME ON. RETURNED TO FIELD.  LANDING UNEVENTFUL. C/W FIM TASKS 30-10-00-810-801 AND 806. FOUND FAULT CODE LOW PRESSURE 4A IN CDS. ERASED CODES. C/W VISUAL & TACTILE CHECK OF DEICE BOOTS. NO DEFECTS FOUND. C/W FUNCTION TEST OF AIRFRAME PNEUMATIC DEICE SYS IAW TASK 30-11-00-720-801. RAN TEST 4 TIMES.  TEST GOOD.  DEICE PRESSURE CAUTION AND FAULT CODE 4A DID NOT RETURN.  COULD NOT DUPLICATE DEFECT ON GROUND. R & R NR 4 DDV AS A PRECAUTIONARY MESAURE IAW AMM  TASKS 30-11-16-000-801 AND 30-11-16-400-801.  PERFORMED FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DEICING SYS IAW AMM TASK 30-11-00-720-801. FUNCTIONAL TEST GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
